Are the lumps in my injection spots dangerous?

/static/themes-v3/default/images/default/home/bg-generic.jpg?1516194360

Patients Diabetes (Type 1)

2 replies

10 views

Topic of the discussion



Posted on

hi, it's been a while since i posted, but i've been thinking about this recently and i thought i would ask... for several years i did my injections on my thighs, and over time i formed these hard lumps under the skin... are they dangerous? it's been a few years since i've stopped injecting on my thighs and they've started going away, but they're definitely still there. as they break down and go to my heart? does anyone know about this? 

thanks!

Beginning of the discussion - 3/23/20

Are the lumps in my injection spots dangerous?


Posted on

@kristal! I am by no means an expert... but i don't think they're dangerous and they're from injecting in the same spot for a long period of time. You may want to ask you doctor about it

Are the lumps in my injection spots dangerous?


Posted on

@kristal! what you're describing sounds like lipohypertrophy. Were you having any spikes in your BG when you were injecting in that spot? I think the lumps prevent the insulin from absorbing properly. Did you ever ask your doctor about it?

Most commented discussions